# SDR UALA2011050902265

- Difficulty date: May 7, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 172N150031
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON VERTICAL STAB PANEL 324 GZ.  FABRICATED AND INSTALLED NEW DOOR PANEL P/N 172N1500-31 ON PEMCO NR 2529N00495 PER EA PD57-55-001.
